Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 30, NWS Milwaukee, WI

November 21, 2015

NWS Milwaukee, WI issued this gale warning at Nov 21, 2015, 9:37 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2015, 9:37 AM CST (15:37 UTC)
Expired
Nov 21, 2015, 3:02 PM CST
In force
5 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WHUS73 KMKX 211537
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CST SAT NOV 21 2015

...NORTH WINDS TO INCREASE WITH PASSAGE OF LOW PRESSURE...

.NORTH WINDS WILL INCREASE AND TURN NORTHWEST AS INTENSIFYING LOW
PRESSURE...MOVES FROM SOUTHERN ILLINOIS TO NEAR LAKE ERIE BY
EVENING. NORTH WINDS WILL BACK TO THE NORTHWEST AND INCREASE TO
15 TO 30 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GUSTS UP TO 45 KNOTS
ARE EXPECTED SOUTH OF WIND POINT THROUGH THE MID-AFTERNOON. HENCE
A GALE WARNING IS BEING POSTED FROM WIND POINT TO WINTHROP HARBOR.

THE WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH THE
OVERNIGHT BEFORE EASING EARLY SUNDAY MORNING AS HIGH PRESSURE
REACHES THE MID MISSISSIPPI RIVER VALLEY.

LMZ646-212345-
/O.UPG.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/
/O.NEW.KMKX.GL.W.0030.151121T1537Z-151121T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
937 AM CST SAT NOV 21 2015

...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTH 20 TO 30 KNOTS...WITH GUSTS TO 45 KNOTS DECREASING
  TO 35 KNOTS THIS AFTERNOON. WINDS WILL BACK TO THE NORTHWEST
  THIS AFTERNOON. WINDS TURN WEST 15 TO 25 KNOTS TONIGHT...EASING
  TO 10 TO 15 KNOTS LATE SUNDAY MORNING.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643>645-212345-
/O.CON.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
937 AM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS: NORTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. A FEW
  GUSTS UP TO 33 KNOTS SOUTH OF NORTH POINT LIGHT. WINDS WILL
  BACK TO THE NORTHWEST THIS AFTERNOON. WINDS TURN WEST 15 TO 25
  KNOTS TONIGHT...EASING TO 10 TO 15 KNOTS LATE SUNDAY MORNING.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...SUBSIDING TO 1 TO 3 
  FEET BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
1 follow-up statement
008 
WHUS73 KMKX 212102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CST SAT NOV 21 2015

...NORTHWEST WINDS TO CONTINUE GUSTY WITH PASSAGE OF LOW
PRESSURE...

.NORTHWEST WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS
THROUGH THE OVERNIGHT BEFORE EASING EARLY SUNDAY MORNING AS HIGH
PRESSURE REACHES THE MID MISSISSIPPI RIVER VALLEY.

LMZ646-220515-
/O.CAN.KMKX.GL.W.0030.000000T0000Z-151121T2100Z/
/O.EXA.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-220515-
/O.CON.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
302 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 21, 3:15 AM CST, 6 hours 22 minutes earlier.

Area forecast discussion, Nov 21, 3:15 AM CST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST SAT NOV 21 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

SOUTHERN WISCONSIN IS IN THE LEFT EXIT REGION OF THE 250 MB 115 KNOT
UPPER JET FROM THE CENTRAL PLAINS TO UPPER OHIO VALLEY.  THIS
RESULTS IN MODERATE UPPER DIVERGENCE AND MODERATE TO STRONG 700 MB
UPWARD MOTION THAT MAINLY AFFECTS SOUTHEAST WISCONSIN FROM MID TO
LATE MORNING.

700 MB DRYING OCCURS OVER SOUTH CENTRAL WISCONSIN BY LATE THIS
MORNING. THAT MOVES ACROSS SOUTHEAST WISCONSIN DURING THE EARLY
AFTERNOON.  THE 700 MB LOW MOVES ACROSS NORTHERN ILLINOIS AND THE
FAR SOUTHERN WISCONSIN AREA THIS MORNING.  850 MB TEMPERATURES ARE
COLD...AROUND MINUS 8N CELSIUS FOR THE SNOW EVENT.  AS THE 850 MB
LOW MOVES ACROSS CENTRAL ILLINOIS AROUND SUNRISE...850 MB WIND
BECOME EAST THEN NORTHEAST. BEFORE TURNING NORTH BY MID AFTERNOON.
WINDS INCREASE AS THE LOW STRENGTHENS APPROACHING THE LAKE ERIE AREA.
THE SURFACE LOW IS JUST A LITTLE SOUTH MOVING ACROSS THE UPPER OHIO
VALLEY TODAY. THE SURFACE WINDS ALSO BECOME EAST...THEN NORTHEAST
THIS MORNING...BEFORE BECOMING NORTH DURING THE MID AFTERNOON.
THEREFORE THE LAKE ENHANCEMENT PERIOD SHOULD OCCUR THROUGH THE
MORNING AND CUT OFF BY MID AFTERNOON.

AS A RESULT EXPECT MOST OF THE ADDITIONAL ACCUMULATING TO BE ACROSS
SOUTHEAST WISCONSIN FROM MID MORNING THROUGH EARLY AFTERNOON.

WILL LEAVE HEADLINES AS IS.  AROUND 10 INCHES OF SNOW HAS ALREADY
FALLEN ALONG MUCH OF THE ILLINOIS BORDER AREA.  AMOUNTS DROP OFF TO
THE NORTH...WITH LITTLE ACCUMULATIONS EXPECTED NORTH OF THE DELLS
THROUGH FOND DU LAC.  HOWEVER THE SOUTHERN PORTIONS OF THE COUNTIES
OF THE ADVISORY AREA COULD SEE SEVERAL INCHES OF SNOW.

WILL TRIM ENDING TIME OF THE SOUTH CENTRAL WISCONSIN ADVISORIES TO 9
AM CST...ALONG WITH IOWA COUNTY AS THE DRY AIR SHOULD CUT OFF SNOW
BY THEN.

WITH THAT WARM PAVEMENT...MUCH LESS ACCUMULATION WAS OCCURRING ON
ROADS...EXCEPT IN THE ILLINOIS BORDER AREA.  SNOW SHOULD PICK UP
OVER MUCH OF SOUTHEAST WISCONSIN AND SOME ACCUMULATIONS ON ROADS
SHOULD OCCUR.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE WILL BRING SUNSHINE FOR AT LEAST THE MORNING ON
SUNDAY...WITH AN APPROACHING SHORTWAVE LIKELY TO BRING INCREASING
AFTERNOON CLOUDS. SHOULD BE A CHILLY DAY WITH HIGHS JUST IN THE
20S. COOLEST TEMPS WILL LIKELY BE IN THE SOUTH WHERE THE SNOWPACK
WILL BE DEEPER.

COULD SEE A FEW SNOWFLAKES IN THE NORTHEAST SUNDAY NIGHT AS THE
WAVE MOVES THROUGH...BUT VERY LITTLE TO NO ACCUMULATION IS
EXPECTED.

HIGH PRESSURE WILL BUILD BACK IN FOR MONDAY AND TUESDAY...WITH
BELOW NORMAL TEMPERATURES CONTINUING.

.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM

MOISTURE AND TEMPERATURES WILL INCREASE WED/THU UNDER SOUTHERLY
LOW LEVEL FLOW AHEAD OF APPROACHING LOW PRESSURE. MODELS CURRENTLY
IN PRETTY GOOD AGREEMENT WITH WIDESPREAD RAIN LIKELY WEDNESDAY
NIGHT INTO THURSDAY NIGHT.

COULD SEE A LITTLE PRECIP LINGER INTO FRIDAY...BUT IT MAINLY LOOKS
DRY...WITH COLDER AIR MOVING BACK IN BEHIND THE DEPARTING LOW
PRESSURE SYSTEM.

&&

.AVIATION/12Z TAFS/...

MVFR/IFR CONDITIONS WITH STEADY MODERATE SNOW...WITH BRIEF PERIODS
OF HEAVY SNOW...WILL COVER MUCH OF SOUTHERN WISCONSIN ESPECIALLY
NEAR AND SOUTH OF THE I 94 CORRIDOR.  THESE LOWER CONDITIONS SHOULD
SPREAD NORTH A LITTLE OVER THE SOUTHEAST AS THE DEEPENING LOW
PRESSURE CROSSES ILLINOIS INTO THE UPPER OHIO VALLEY.

WILL SEE SNOW TAPERING OFF FROM WEST TO EAST FROM MID-MORNING
THROUGH MID-AFTERNOON WITH VFR CONDITIONS BY MID-MORNING AT KMSN AND
AT EASTERN TAF SITES IN THE 20-21Z TIME PERIOD.

WILL SEE NORTH WINDS BECOME GUSTY UP TO 20 KNOTS IN THE SOUTHERN AND
EASTERN PORTIONS OF THE FORECAST AREA IN THE TIGHTENING GRADIENT
WITH THE PASSAGE OF THE LOW...THEN EASING IN THE EVENING.

&&

.MARINE...

LATEST NAM SUPPORTS NORTH WINDS INCREASING MID-MORNING IN THE
SOUTHERN ZONES...AND EARLY AFTERNOON IN THE NORTH AND THEN TURNING
NORTHWEST. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO
SUNDAY MORNING...THEN DIMINISH FOR A TIME BEFORE TURNING SOUTHWEST
AHEAD OF A SURFACE TROUGH TRAILING LOW PRESSURE PASSING ACROSS
SOUTHERN CANADA AND INCREASING AGAIN TO ADVISORY LEVELS LATE SUNDAY
AFTERNOON/EVENING.

A SMALL CRAFT ADVISORY FOR THE SOUTHERN ZONES IS IN EFFECT FROM 15Z
TODAY THROUGH 15Z SUNDAY...AND FROM 19Z SATURDAY TO 15Z SUNDAY FOR
THE NORTH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ063-067>069.

     WINTER STORM WARNING UNTIL 3 PM CST THIS AFTERNOON FOR WIZ059-
     060-064>066-070>072.

     WINTER STORM WARNING UNTIL 9 AM CST THIS MORNING FOR WIZ062.

     WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ046-
     047-056-057.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ051-052-058.

LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM CST SUNDAY
     FOR LMZ645-646.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 9 AM CST SUNDAY
     FOR LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Nov 21, 4:00 AM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CST SAT NOV 21 2015

WIZ046-047-051-052-056>060-062>072-221000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
400 AM CST SAT NOV 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW...WILL AFFECT SOUTHERN WISCONSIN THIS MORNING. A WINTER STORM
WARNING IS IN EFFECT FROM NEAR LONE ROCK TO MADISON TO AROUND
WEST BEND AND PORT WASHINGTON. THE HEAVIEST SNOWFALL TOTALS WILL
BE TOWARD THE ILLINOIS BORDER. WINTER WEATHER ADVISORIES ARE IN
EFFECT NORTH OF MADISON AND PORT WASHINGTON. THE SNOW WILL END BY
LATE MORNING OVER MUCH OF SOUTH CENTRAL WISCONSIN AND BY MID
AFTERNOON MOST OF THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL REPORTS
WILL BE APPRECIATED TODAY.

LMZ643>646-221000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 AM CST SAT NOV 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT MID-MORNING FOR THE
NEARSHORE WATERS FROM MILWAUKEE SOUTH...AND EARLY AFTERNOON FOR
THE NEARSHORE WATERS NORTH OF MILWAUKEE FOR BRISK NORTH TO
NORTHWEST WINDS AND HIGH WAVES AS STRONG LOW PRESSURE TRACKS FROM
SOUTHERN ILLINOIS TOWARDS THE LAKE ERIE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL MID-MORNING
SUNDAY.

ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY NIGHT AND
MONDAY AS BREEZY SOUTHWEST TO WEST WINDS DEVELOP.

HENTZ
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Nov 21, 8:51 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 AM CST SAT NOV 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 NNW PLEASANT PRAIRIE  42.56N 87.94W
11/21/2015  M6.0 INCH        KENOSHA            WI   COCORAHS

            COCORAHS STATION PLEASANT PRAIRIE 3.8 NW
            /WI-KN-11/

&&

NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEM
Local storm report, Nov 21, 8:57 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 AM CST SAT NOV 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       1 E MCFARLAND           43.02N 89.28W
11/21/2015  M6.0 INCH        DANE               WI   COCORAHS

            COCORAHS STATION MCFARLAND 0.8 E /WI-DA-14/

&&

SPM
Local storm report, Nov 21, 9:00 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CST SAT NOV 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     HEAVY SNOW       2 NNE WHITEWATER        42.86N 88.73W
11/21/2015  M6.0 INCH        JEFFERSON          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WHITEWATER /WHTW3/

&&

SPM
Local storm report, Nov 21, 9:03 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CST SAT NOV 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HEAVY SNOW       5 SE FOOTVILLE          42.62N 89.15W
11/21/2015  M17.0 INCH       ROCK               WI   CO-OP OBSERVER

            STORM TOTAL THROUGH 615 AM.

0652 AM     HEAVY SNOW       MONROE                  42.60N 89.64W
11/21/2015  M16.0 INCH       GREEN              WI   PUBLIC

            STORM TOTAL THROUGH 6AM CST. RELAYED VIA
            SOCIAL MEDIA.

0700 AM     HEAVY SNOW       2 SSW BELOIT            42.50N 89.03W
11/21/2015  M14.0 INCH       ROCK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BELOIT /BLTW3/

0700 AM     HEAVY SNOW       6 SSE ORFORDVILLE       42.54N 89.23W
11/21/2015  M13.0 INCH       ROCK               WI   PUBLIC

            RELAYED VIA SOCIAL MEDIA. STORM TOTAL
            THROUGH 7 AM CST.

0800 AM     SNOW             DARLINGTON              42.68N 90.12W
11/21/2015  M12.8 INCH       LAFAYETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION DARLINGTON /DARW3/

1045 PM     HEAVY SNOW       5 SE FOOTVILLE          42.62N 89.15W
11/20/2015  M12.5 INCH       ROCK               WI   CO-OP OBSERVER

            STORM TOTAL FOR THE PREVIOUS 5 HOURS. ROADS
            ARE SNOW COVERED.

0713 AM     HEAVY SNOW       1 N JANESVILLE          42.70N 89.02W
11/21/2015  M11.5 INCH       ROCK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ARGYLE /ARGW3/

0700 AM     SNOW             5 SSW JANESVILLE        42.62N 89.07W
11/21/2015  M11.0 INCH       ROCK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCK RIVER /AFTW3/

0500 AM     HEAVY SNOW       MINERAL POINT           42.86N 90.18W
11/21/2015  E11.0 INCH       IOWA               WI   PUBLIC

            STORM TOTAL THROUGH 5 AM CST. RELAYED VIA
            SOCIAL MEDIA.

1002 PM     HEAVY SNOW       MONROE                  42.60N 89.64W
11/20/2015  M11.0 INCH       GREEN              WI   PUBLIC

            RELAYED VIA FACEBOOK. MEASUERED IN GRASS.

1002 PM     HEAVY SNOW       MONONA                  43.05N 89.33W
11/20/2015  M11.0 INCH       DANE               WI   PUBLIC

            RELAYED VIA FACEBOOK. MEASUERED IN GRASS.

0600 AM     HEAVY SNOW       1 W BRODHEAD            42.62N 89.39W
11/21/2015  M10.9 INCH       GREEN              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BRODHEAD /BROW3/

1200 AM     HEAVY SNOW       4 NNW DARLINGTON        42.73N 90.15W
11/21/2015  E10.0 INCH       LAFAYETTE          WI   911 CALL CENTER

            ESTIMATED STORM TOTAL SNOWFALL REPORTED FROM
            THE UNINCORPORATED TOWN OF CALAMINE.

0700 AM     SNOW             5 SE DODGEVILLE         42.91N 90.06W
11/21/2015  M8.5 INCH        IOWA               WI   COCORAHS

            COCORAHS STATION 5 SE DODGEVILLE /WI-IW-3/

0600 AM     HEAVY SNOW       4 NNE UNION GROVE       42.74N 88.03W
11/21/2015  E8.5 INCH        RACINE             WI   PUBLIC

            STORM TOTAL THROUGH 6 AM CST. RELAYED VIA
            BROADCAST MEDIA.

0600 AM     HEAVY SNOW       MILTON                  42.78N 88.95W
11/21/2015  M8.5 INCH        ROCK               WI   NWS EMPLOYEE

            STORM TOTAL THROUGH 6 AM CST.

0700 AM     HEAVY SNOW       1 ENE LAKE GENEVA       42.59N 88.42W
11/21/2015  M7.3 INCH        WALWORTH           WI   COCORAHS

            COCORAHS STATION LAKE GENEVA 0.6 ENE
            /WI-WW-2/

0927 PM     HEAVY SNOW       ALBANY                  42.71N 89.44W
11/20/2015  E7.0 INCH        GREEN              WI   LAW ENFORCEMENT

1215 AM     HEAVY SNOW       2 NW BELOIT             42.54N 89.05W
11/21/2015  M7.0 INCH        ROCK               WI   TRAINED SPOTTER

            STORM TOTAL SINCE 420 PM CST 11/20. SNOW
            STILL FALLING LIGHTLY.

0700 AM     SNOW             1 NE UNION GROVE        42.70N 88.03W
11/21/2015  M6.6 INCH        RACINE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION UNION GROVE /UGRW3/

0700 AM     HEAVY SNOW       PADDOCK LAKE            42.57N 88.10W
11/21/2015  M6.5 INCH        KENOSHA            WI   COCORAHS

            COCORAHS STATION PADDOCK LAKE /WI-KN-13/

0600 AM     HEAVY SNOW       1 S ROCHESTER           42.73N 88.23W
11/21/2015  M6.5 INCH        RACINE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCHESTER WWTP
            /ROCW3/

0700 AM     HEAVY SNOW       3 SE EAGLE              42.85N 88.44W
11/21/2015  M6.1 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION MUKWONAGO 5.3 W /WI-WK-34/

0700 AM     SNOW             1 NNW PLEASANT PRAIRIE  42.56N 87.94W
11/21/2015  M6.0 INCH        KENOSHA            WI   COCORAHS

            COCORAHS STATION PLEASANT PRAIRIE 3.8 NW
            /WI-KN-11/

0700 AM     HEAVY SNOW       1 E MCFARLAND           43.02N 89.28W
11/21/2015  M6.0 INCH        DANE               WI   COCORAHS

            COCORAHS STATION MCFARLAND 0.8 E /WI-DA-14/

0708 AM     HEAVY SNOW       2 NNE WHITEWATER        42.86N 88.73W
11/21/2015  M6.0 INCH        JEFFERSON          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WHITEWATER /WHTW3/

0600 AM     HEAVY SNOW       OREGON                  42.93N 89.38W
11/21/2015  E6.0 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL THROUGH 6 AM CST.

0700 AM     SNOW             2 S MOUNT HOREB         42.98N 89.74W
11/21/2015  M5.5 INCH        DANE               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MT HOREB /MRBW3/

0700 AM     SNOW             2 SW SHOREWOOD HILLS    43.06N 89.48W
11/21/2015  M5.0 INCH        DANE               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MADISON /CHMW3/

0500 AM     SNOW             6 NNW STURTEVANT        42.78N 87.95W
11/21/2015  M5.0 INCH        RACINE             WI   BROADCAST MEDIA

            STORM TOTAL THROUGH 5 AM CST.

0930 PM     HEAVY SNOW       STOUGHTON               42.92N 89.22W
11/20/2015  M5.0 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL THROUGH 930 PM CST.

0435 AM     SNOW             WINDSOR                 43.22N 89.34W
11/21/2015  M4.5 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL THROUGH 435 AM CST. STILL
            SNOWING AT OBSERVATION TIME.

0343 AM     SNOW             1 SW PALMYRA            42.87N 88.60W
11/21/2015  M4.2 INCH        JEFFERSON          WI   NWS EMPLOYEE

            STORM TOTAL THROUGH 340 AM CST. MODERATE
            SNOW AT OBSERVATION TIME.

0300 AM     SNOW             2 ENE VERONA            43.00N 89.50W
11/21/2015  M4.1 INCH        DANE               WI   BROADCAST MEDIA

            AT WISC-TV. STORM TOTAL THROUGH 3 AM CST.
            SNOW AT OBSERVATION TIME WITH REDUCED
            VISIBILITY.

0745 AM     SNOW             WALES                   43.00N 88.38W
11/21/2015  M4.0 INCH        WAUKESHA           WI   PUBLIC

            STORM TOTAL THROUGH 745 AM CST.

0929 PM     HEAVY SNOW       3 E FOOTVILLE           42.68N 89.15W
11/20/2015  E4.0 INCH        ROCK               WI   PUBLIC

0730 AM     SNOW             2 SW WATERTOWN          43.17N 88.75W
11/21/2015  M3.5 INCH        JEFFERSON          WI   NWS EMPLOYEE

            STORM TOTAL THROUGH 730 AM CST.

0600 AM     SNOW             KENOSHA                 42.58N 87.82W
11/21/2015  E3.5 INCH        KENOSHA            WI   PUBLIC

            RELAYED VIA LOCAL MEDIA.

0638 AM     SNOW             MERTON                  43.14N 88.31W
11/21/2015  M3.0 INCH        WAUKESHA           WI   NWS EMPLOYEE

            STORM TOTAL THROUGH 6 AM CST.

0400 AM     SNOW             HARTLAND                43.10N 88.34W
11/21/2015  M3.0 INCH        WAUKESHA           WI   BROADCAST MEDIA

            STORM TOTAL THROUGH 4AM.

1045 PM     SNOW             WHITEWATER              42.83N 88.74W
11/20/2015  M3.0 INCH        WALWORTH           WI   AMATEUR RADIO

            STORM TOTAL SNOW SENT TO MILWAUKEE SKYWARN
            VIA SOCIAL MEDIA.

0531 AM     SNOW             2 W CUDAHY              42.95N 87.90W
11/21/2015  M2.8 INCH        MILWAUKEE          WI   ASOS

            ASOS STATION MILWAUKEE GEN MITCHELL ARPT
            /MKE/

0630 AM     SNOW             1 W SHOREWOOD           43.09N 87.90W
11/21/2015  M2.8 INCH        MILWAUKEE          WI   BROADCAST MEDIA

            STORM TOTAL AT TMJ4 STUDIO THROUGH 630 AM
            CST.

0535 AM     SNOW             3 NE MAPLE BLUFF        43.14N 89.34W
11/21/2015  M2.7 INCH        DANE               WI   ASOS

            ASOS STATION MADISON DANE COUNTY AIRPORT
            /MSN/

0700 AM     SNOW             1 WSW MAZOMANIE         43.17N 89.82W
11/21/2015  M2.5 INCH        DANE               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MAZOMANIE /MAZW3/

0540 AM     SNOW             1 N REEDSBURG           43.55N 90.00W
11/21/2015  M2.5 INCH        SAUK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION REEDSBURG 1NNE
            /RDBW3/

0600 AM     SNOW             5 NNW LANNON            43.21N 88.21W
11/21/2015  M2.4 INCH        WASHINGTON         WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION 3 SSW RICHRIELD
            /RCHW3/

0730 AM     HEAVY SNOW       3 W JACKSON             43.32N 88.22W
11/21/2015  M2.0 INCH        WASHINGTON         WI   CO-OP OBSERVER

            STORM TOTAL THROUGH 7AM CST.

0700 AM     SNOW             1 NNE WAUWATOSA         43.07N 88.03W
11/21/2015  M2.0 INCH        MILWAUKEE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MT. MARY COLLEGE
            /MMCW3/

0700 AM     SNOW             2 E BUTLER              43.11N 88.03W
11/21/2015  M2.0 INCH        MILWAUKEE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MILWAUKEE TIMMERMAN
            ARPT /MWC/

0600 AM     SNOW             1 S SAUKVILLE           43.37N 87.94W
11/21/2015  M2.0 INCH        OZAUKEE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SAUKVILLE WWTP
            /SAVW3/

0630 AM     SNOW             1 SW HARTFORD           43.32N 88.40W
11/21/2015  M2.0 INCH        WASHINGTON         WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION 2 W HARTFORD /HARW3/

0520 AM     SNOW             BEAVER DAM              43.46N 88.84W
11/21/2015  E2.0 INCH        DODGE              WI   PUBLIC

            STORM TOTAL THROUGH 520 AM CST. RELAYED VIA
            SOCIAL MEDIA.

0135 AM     SNOW             2 N ELMWOOD PARK        42.72N 87.82W
11/21/2015  M1.8 INCH        RACINE             WI   TRAINED SPOTTER

            STORM TOTAL SNOW. MODERATE SNOW FALLING AT
            TIME OF REPORT.

0500 AM     SNOW             1 SSW WEST BEND         43.41N 88.19W
11/21/2015  M1.5 INCH        WASHINGTON         WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WEST BEND PUBLIC
            WORKS /WTBW3/

&&

SPM
Local storm report, Nov 21, 9:05 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     SNOW             3 E PEWAUKEE            43.09N 88.19W
11/21/2015  M3.7 INCH        WAUKESHA           WI   TRAINED SPOTTER

&&

PC
Local storm report, Nov 21, 9:37 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CST SAT NOV 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       BURLINGTON              42.68N 88.28W
11/21/2015  M8.0 INCH        RACINE             WI   PUBLIC

            STORM TOTAL THROUGH 7 AM CST.

&&

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 9:44 PM CSTSmall Craft AdvisoryMKX34 hr
Nov 21, 12:10 PM CSTWinter Storm WarningMKXRock3 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.